# SDR AALA202409161953

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 70,826 hours, 35,744 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI IN THE GREEN HTDRAULIC RESERVOIR LOW LEVEL ECAM MESSAGE DISPLAYED AND THE FLIGHT CREW REPORTED THAT THE BRAKING ACTION WAS ERRATIC. THE RAMP TOWER REPORTED SMOKE FROM THE #1 WHEEL AND THE AIRCRAFT WAS TOWED TO THE GATE WITH CFR MONITORING. MAINTENANCE FOUND A HYDRAULIC FLEX LINE FOR THE NORMAL BRAKING MANIFOLD LEAKING AND REPLACED IT PER AMM 32-11-12. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHEDWITH NO ISSUES NOTED
